American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53Cxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Ahmed Loulit. Weighted estimates for $L_1$-vector fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Bennett Chow, Peng Lu and Bo Yang. A necessary and sufficient condition for Ricci shrinkers to have positive AVR. Proc. Amer. Math. Soc. 140 (2012) 2179-2181.
Abstract, references, and article information   
View Article: PDF

[3] Kristopher Tapp. Nonnegatively curved vector bundles with large normal holonomy groups. Proc. Amer. Math. Soc. 136 (2008) 295-300. MR 2350416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eduardo Chappa. On the characterization of the kernel of the geodesic X-ray transform. Trans. Amer. Math. Soc. 358 (2006) 4793-4807. MR 2231872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nicolas Monod. Superrigidity for irreducible lattices and geometric splitting. J. Amer. Math. Soc. 19 (2006) 781-814. MR 2219304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jeff Cheeger and Gang Tian. Curvature and injectivity radius estimates for Einstein 4-manifolds. J. Amer. Math. Soc. 19 (2006) 487-525. MR 2188134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frank Morgan and Wacharin Wichiramala. The standard double bubble is the unique stable double bubble in $\mathbf{R}^2$. Proc. Amer. Math. Soc. 130 (2002) 2745-2751. MR 1900881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Frank Morgan, Michael Hutchings and Hugh Howards. The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature. Trans. Amer. Math. Soc. 352 (2000) 4889-4909. MR 1661278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1